# SDR CA120103018

- Difficulty date: December 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38004883
- Condition: Overheated
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON PUSH-BACK GROUND HANDLING REPORTED INDICATION OF FLAME/FIRE FROM APU.  NO INDICATION IN FLIGHT DECK, BUT CREW SHUTDOWN APU AND ACTIVATED EXTINGUISHER.  APU ASSY, PN: 3800488-3, SN: P-944.
